Review: could Nortriptyline hydrochloride cause Thin blood (Thrombocytopenia )?
Summary: there is no Thin blood reported by people who take Nortriptyline hydrochloride yet.
We study 981 people who have side effects while taking Nortriptyline hydrochloride from FDA and social media. Find out below who they are, when they have Thin blood and more.
You are not alone: join a mobile support group for people who take Nortriptyline hydrochloride and have Thin blood >>>
Nortriptyline Hydrochloride has active ingredients of nortriptyline hydrochloride. It is often used in migraine. (latest outcomes from 1,509 Nortriptyline Hydrochloride users)
Thin blood has been reported by people with multiple myeloma, hepatitis c, high blood pressure, preventive health care, idiopathic thrombocytopenic purpura. (latest reports from 41,017 Thin blood patients)
On Feb, 12, 2015: No report is found
Do you have Thin Blood while taking Nortriptyline Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Nortriptyline hydrochloride and have Thin Blood
- support group for people who take Nortriptyline hydrochloride
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Nortriptyline hydrochloride, Thin blood
More reviews for: Nortriptyline hydrochloride, Thin blood
Comments from related studies:
From this study (6 days ago):
I have been having bladder contractions every 6-8 weeks over the last 2 years. I have been to an urologist who has looked inside the bladder and said it looked excellent. I have also had many urine cultures done which have come back negative. I have seen my GI doctor who just prescribed nortriptline to help calm the colon thinking this would help the bladder. I do not have colon pain. I have also seen an obgyn who gave me a vaginal cream to possibly help the bladder. No one seems to know what is causing the pain. I do have some urine retention at times but no burning while urinating. I am now wondering if it is a side effect of one or more of my medications. Thank you
From this study (3 weeks ago):
Twitch at least once every 30 seconds. Worst when resting.
From this study (1 month ago):
After taking the medication: ropinirole substituted for Requip;for currently three days now, I awoke with a swollen lymphnode on the right side of my neck. It is somewhat painful to touch.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.